# SDR WX0A2014101772209

- Difficulty date: October 15, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N216NV
- Make and model: Airbus A320-214
- Aircraft serial: 1318
- Aircraft time: 31,641 hours, 22,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 108774
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU LOAD AFT L DISPLAYED DURING EMER LIGHT TEST.  R & R 13WL EPSU BATTERY PACK & OPERATIONS CHECKED GOOD IAW AMM 33-51-38.
